# SDR UIEA201908153075

- Difficulty date: August 12, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,584 hours, 19,500 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Filter
- Condition: Dirty
- Location: Starter Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER VALVE PNEUMATIC FILTER  CLEAN AND REINSTALL( PFM ESN 707422 STARTER VALVE FILTER CLEAN IAW AMM 80-11-04-002-001 & AMM 80-11-04-112-019. )
